Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 60, NWS Charleston, SC

August 14, 2018Berkeley County, Charleston County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Aug 14, 2018, 4:19 PM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2018, 4:19 PM EDT (20:19 UTC)
Expired
Aug 14, 2018, 5:15 PM EDT
In force
56 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Berkeley County, SC, Charleston County, SC

The radar

The Wilmington radar (KLTX), 140 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 4:56 PM EDTTSTM WND DMG6 Se Jamestown, SCTREE DOWN REPORTED ON 2100 BLOCK OF SHULERVILLE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

398 
WUUS52 KCHS 142019
SVRCHS
SCC015-019-142115-
/O.NEW.KCHS.SV.W.0060.180814T2019Z-180814T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
419 PM EDT TUE AUG 14 2018

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Charleston County in southeastern South Carolina...
  Berkeley County in southeastern South Carolina...

* Until 515 PM EDT.

* At 419 PM EDT, severe thunderstorms were located along a line
  extending from 18 miles northwest of McClellanville to near
  Summerville, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Goose Creek, Moncks Corner, McClellanville, Awendaw, Jamestown, 
  Garris Landing, Bethera, Hampton Plantation State Park and Price 
  Inlet.

This warning includes I-26 between mile markers 192 and 193.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3307 7931 3304 7932 3298 7940 3298 7951
      3289 7955 3286 7961 3311 8027 3335 7977
      3332 7974 3332 7970 3327 7956 3325 7953
      3324 7946 3316 7937 3314 7928 3311 7927
TIME...MOT...LOC 2019Z 300DEG 23KT 3328 7968 3308 8018 

HAIL...0.75IN
WIND...60MPH
 
$$
3 follow-up statements
518 
WWUS52 KCHS 142043
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
443 PM EDT TUE AUG 14 2018

SCC015-019-142115-
/O.CON.KCHS.SV.W.0060.000000T0000Z-180814T2115Z/
Charleston SC-Berkeley SC-
443 PM EDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...

At 443 PM EDT, severe thunderstorms were located along a line
extending from 11 miles northwest of McClellanville to near Ladson,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Goose Creek, Moncks Corner, McClellanville, Awendaw, Jamestown,
Garris Landing, Hampton Plantation State Park and Price Inlet.

This warning includes I-26 between mile markers 192 and 193.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3304 7932 3298 7940 3298 7951 3289 7955
      3286 7961 3311 8027 3332 7970 3330 7966
      3327 7956 3325 7953 3323 7948 3324 7947
      3323 7947 3316 7937 3314 7928 3311 7927
TIME...MOT...LOC 2043Z 299DEG 21KT 3322 7958 3306 8010 

HAIL...0.75IN
WIND...60MPH
 
$$
968 
WWUS52 KCHS 142105
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
505 PM EDT TUE AUG 14 2018

SCC015-019-142115-
/O.CON.KCHS.SV.W.0060.000000T0000Z-180814T2115Z/
Charleston SC-Berkeley SC-
505 PM EDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...

At 505 PM EDT, severe thunderstorms were located along a line
extending from near McClellanville to near Naval Weapons Station
Charleston, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Goose Creek, Moncks Corner, McClellanville, Awendaw, Jamestown,
Garris Landing, Hampton Plantation State Park and Price Inlet.

This warning includes I-26 between mile markers 192 and 193.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3307 7931 3304 7932 3298 7940 3298 7951
      3289 7955 3286 7961 3311 8027 3330 7966
      3327 7956 3325 7953 3323 7948 3324 7947
      3316 7937 3314 7928 3311 7927
TIME...MOT...LOC 2105Z 300DEG 23KT 3315 7944 3299 7996 

HAIL...0.75IN
WIND...60MPH
 
$$
598 
WWUS52 KCHS 142112
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
512 PM EDT TUE AUG 14 2018

SCC015-019-142121-
/O.EXP.KCHS.SV.W.0060.000000T0000Z-180814T2115Z/
Charleston SC-Berkeley SC-
512 PM EDT TUE AUG 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON AND BERKELEY
COUNTIES WILL EXPIRE AT 515 PM EDT...
                
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

LAT...LON 3307 7931 3304 7932 3298 7940 3298 7951
      3289 7955 3286 7961 3311 8027 3330 7966
      3327 7956 3325 7953 3323 7948 3324 7947
      3316 7937 3314 7928 3311 7927
TIME...MOT...LOC 2111Z 300DEG 23KT 3313 7941 3297 7993 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 4:02 PM EDT, 17 minutes earlier.

Area forecast discussion, Aug 14, 4:02 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
402 PM EDT Tue Aug 14 2018

.SYNOPSIS...
A weak front will dissipate on Wednesday. Inland troughing will
then become more prominent during the second half of the week,
then persist into early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 4 PM: Visible satellite indicated a line of enhanced cumulus
from Jenkins to Hampton County, with a line of showers and
thunderstorms across northern Colleton to Berkeley County. SPC
mesoanalysis indicated 3500-4000 J/kg of CAPE across the forecast
area, DCAPE values between 1200-1300 J/KG. Regional radar indicated
that multicellular storms have developed across inland SC, in a
region of DCAPE >1200 J/kg. Forward propagating Corfidi vectors
indicate that the storms will slide east this afternoon and evening.
Given the environment, these storms should develop a healthy cool
pool, producing swaths of strong or possibly damaging winds. Severe
storms may feature +60 dBZ in the slightly above 20 kft and 50-55
dBZ between 27-29 kft. As the storms trek east, outflow should
outpace the parent convection and the storms should weaken. I will
keep the greatest PoPs across the inland counties. Tonight, showers
and thunderstorms will gradually dissipate during the overnight
hours. Low temperatures are forecast to range from the low 70s
inland to the upper 70s across the beaches.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
The mid-levels will consist of a ridge axis stretching from the
eastern Great Lakes Region down the spine of the Appalachians
Wednesday morning. Meanwhile, a trough will stretch from New England
southward to off the Mid-Atlantic Coast. Additionally, a second
ridge will be offshore with a high over/near Bermuda. By the
evening, the trough will be far off the coast of New England while
the ridge starts to deamplify to the east of the Appalachians.
Additionally, the second ridge and the high over/near Bermuda should
weaken and get pushed to the east. By Thursday morning the ridge
over/near Bermuda starts to strengthen again and creeps back towards
the Southeast. The ridge to the east of the Appalachians continues
to deamplify. At the same time, a trough will be approaching from
the Upper and Mid MS Valley. By Friday afternoon, Atlantic ridging
will build back into the Southeast, with high pressure creeping from
Bermuda to off the east coast of FL. A second ridge off the East
Coast will get absorbed into this ridge. Meanwhile, troughing will
stretch from the Great Lakes Region down into the Deep South. At the
surface, the Bermuda high will be in place throughout the short
term. A weak front inland will dissipate during the day. By Thursday
a trough will develop inland, then prevail into Friday. Moisture
will vary through the short term. Wednesday there will be a sharp
gradient. PWATs ~2" will be offshore while values ~1.5" will be
inland. Thursday and Friday values will be at or just above 2",
which is slightly above normal for this time of year. POPs vary as
well. Wednesday afternoon may be the driest of the three days with
slight chance POPs in SC and chance POPs in GA. Wednesday night the
highest POPs will remain near the coast, tapering inland. Thursday
and Friday will have at least chance POPs across the area.
Instability is typical of August. Isolated severe's are a threat
each day with locally heavy rainfall. These threats will be narrowed
down as each of these days transitions into the near term.
Temperatures may be 2-3 degrees above normal for this time of
year.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Greater chances of precip should return this weekend and then
persist into early next week as a mid/upper lvl trough of low
pressure quickly advances from the Midwest to the Northeast and Mid-
Atlantic states, forcing the Atlantic high to weaken over the area
and retreat further offshore. Greatest chances of precip should
occur inland and north, closer to a sfc trough axis just west of the
area and near the base of the mid/upper trough of low pressure
passing to the north. Deep moisture characterized by PWATs around
2.0 inches, SBCAPE values near 2000-2500 J/kg and marginally
stronger low-lvl wind fields suggest more active afternoon/evening
convection days with potentially stronger pulse/outflow boundary
driven thunderstorms Saturday into Monday. By Tuesday, the mid/upper
lvl trough axis should be positioned well offshore with a ridge of
high pressure building over the Southeast United States. High temps
should trend a degree of two warmer as the ridge builds over the
area Tuesday with most locations peaking in the lower 90s away from
the coast. A few locations could warm into the middle 90s across
Southeast Georgia. Lows should range in the mid/upper 70s this
weekend and early next week, warmest near the coast.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A wavy front will slide east during the rest of the afternoon
and evening. Scattered showers and thunderstorms should develop
along and ahead of the front. It appears that KCHS and KSAV will
remain slightly east of the greatest convection potential. I
will indicated vicinity showers/thunderstorms during the hours
of peak coverage. Otherwise, TAFs will feature steady SSW winds
and VFR conditions.

Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms. Otherwise, VFR will
prevail.

&&

.MARINE...
A front will slide over the coastal plain and will weaken to a
trough by late tonight. To the south, high pressure is forecast to
build west over portions of FL/GA. The sfc pattern will support SW
winds between 15-20 kts. Wave heights are forecast to range from 2-3
ft within 20 NM, to 3-4 ft across the outer GA waters.

Extended Marine: A weak front will dissipate inland on Wednesday.
Inland troughing will then develop Thursday and prevail for the rest
of the week. Meanwhile, the Bermuda high will prevail into early
next week. Expect brief increases in winds near the beaches each
afternoon due to the sea breeze followed by a land breeze overnight.
The gradient could become enhanced this weekend, leading to slightly
higher winds. Seas will be no more than 4 ft through the
weekend.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...NED
SHORT TERM...MS
LONG TERM...DPB
AVIATION...NED/MS
MARINE...NED/MS
Hazardous weather outlook, Aug 14, 4:55 AM EDT, 11 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
455 AM EDT Tue Aug 14 2018

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-150900-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
455 AM EDT Tue Aug 14 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Aug 14, 3:14 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Charleston SC
314 PM EDT TUE AUG 14 2018

SCZ044-045-142000-
Inland Berkeley-Dorchester-
314 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES...

...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

At 314 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near St. Stephen to
near Harleyville, and moving east at 35 mph.

  HAZARD...strong winds 40 to 50 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Moncks Corner, Dorchester, Ridgeville, St. Stephen, Harleyville,
Bonneau, Cross and Lake Moultrie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3348 7995 3345 7988 3340 7985 3337 7980
      3338 7979 3332 7974 3332 7972 3306 8015
      3311 8066 3327 8039 3326 8036 3328 8035
      3327 8030 3330 8025 3335 8024 3349 8000
TIME...MOT...LOC 1914Z 274DEG 32KT 3344 7998 3316 8050
Special weather statement, Aug 14, 3:44 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Charleston SC
344 PM EDT TUE AUG 14 2018

GAZ140-141-142030-
Inland McIntosh-Coastal McIntosh-
344 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY...

At 344 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Country Club Estates, or near Darien, moving
northeast at 15 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of this storm include...
Darien, Wolf Island, Crescent, Carnigan, Eulonia, Valona, Sapelo
Island and Little Saint Simons Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3129 8141 3133 8144 3132 8144 3133 8145
      3134 8147 3134 8149 3138 8155 3158 8148
      3148 8120 3129 8128
TIME...MOT...LOC 1944Z 211DEG 15KT 3129 8147
Special weather statement, Aug 14, 4:00 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Charleston SC
400 PM EDT TUE AUG 14 2018

SCZ044-045-052-142045-
Inland Berkeley-Tidal Berkeley-Dorchester-
400 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES...

...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

At 400 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Trio to near
Dorchester, and moving east at 25 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Summerville, Goose Creek, Moncks Corner, Ladson, Dorchester,
Ridgeville, St. Stephen and Bonneau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3343 7987 3340 7986 3337 7980 3338 7979
      3332 7974 3332 7970 3330 7966 3327 7956
      3322 7946 3313 7961 3313 7964 3311 7965
      3295 7991 3312 8045 3346 7990
TIME...MOT...LOC 2000Z 255DEG 20KT 3341 7976 3315 8035

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:05 PM EDTSpecial Weather StatementCHSBerkeley40 min
Aug 13, 8:59 PM EDTAreal Flood AdvisoryCHSBerkeley27 min
Aug 14, 3:14 PM EDTSpecial Weather StatementCHSBerkeley46 min
Aug 14, 4:00 PM EDTSpecial Weather StatementCHSBerkeley45 min
Aug 14, 4:41 PM EDTSpecial Weather StatementCHSDorchester34 min
Aug 14, 4:46 PM EDTSpecial Weather StatementCHSJasper44 min
Aug 14, 5:00 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper60 min
Aug 14, 5:09 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester66 min
Aug 14, 5:15 PM EDTSpecial Weather StatementCHSBerkeley30 min
Aug 14, 5:47 PM EDTSpecial Weather StatementCHSCharleston43 min
Aug 14, 6:02 PM EDTSevere Thunderstorm WarningCHSJasper58 min
Aug 14, 6:10 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Colleton, Dorchester95 min
Aug 14, 6:18 PM EDTSpecial Weather StatementCHSColleton42 min
Aug 14, 6:32 PM EDTSpecial Weather StatementCHSCharleston, Colleton43 min
Aug 14, 6:56 PM EDTSpecial Weather StatementCHSColleton49 min
Aug 14, 7:27 PM EDTSpecial Weather StatementCHSColleton48 min
Aug 14, 7:43 PM EDTAreal Flood AdvisoryCHSColleton, Hampton92 min
Aug 14, 7:44 PM EDTSpecial Weather StatementCHSColleton31 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.